Posted by Exisessentialist on August 24, 2012, at 10:08:07
Hi, all. I've searched through the archives for answers to my question and I know this topic has been discussed ad nauseum but I'm not sure I've come to a conclusion. I know that the seizure risk on wellbutrin has been exaggerated in the literature because of initial trials in a population of bulimic females and while I do have a history of bulimia I haven't been symptomatic in approximately five years. I've been taking zoloft 200 mg for a few months and started 150 mg Wellbutrin SR about three weeks ago. Perhaps because I know there's still a risk with this medication, I've been experiencing some bizarre things in the presence of flashing lights. It may be increased anxiety or visual photosensitivity but I've experienced increased nausea, dizziness and confusion when viewing films or tv episodes with flashing lights in them. Generally, I've been able to recall in great detail what was occurring during the experience I've been concerned about and I have been on Wellbutrin at higher doses in addition to drinking alcohol and taking illicit stimulants without any concern. Does this sound like seizures or problematic in any way to anyone? I will, of course, consult with my psychiatrist next week when we have our next appointment but any feedback in the meantime would be greatly appreciated. THanks.